# SDR AALA201701079001

- Difficulty date: January 6, 2017
- Submitted: January 9, 2017
- Operation: Air carrier
- Aircraft: N956UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000156
- Aircraft time: 19,524 hours, 16,235 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Lack Of Lube
- Location: R1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

FORWARD R1 DOOR UNABLE TO BE ARMED OR VENT FLAP CLOSED.  MAINTENANCE LUBRICATED THE DOOR IAW AMM 52-11-00. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
